# SDR ASAA2015102113828

- Difficulty date: October 21, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 53,860 hours, 30,305 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526913
- Condition: Cracked
- Location: Bs 727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 727F IS CRACKED BETWEEN S-8R AND S-9R.  ACFT GROUNDED. REPAIRED FRAME IAW T/C AD20062609-400 -3-107, REV 00, DATED 11SEP15, FIG 2.
